# SDR AALA950526

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT ROW 25JH THROUGH 35JH INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH CONNECTOR AT SEAT ROW 25JH.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (Z)
